# SDR SWAA064402

- Difficulty date: November 15, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 61,021 hours, 55,934 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT COMPT L2 WINDOW ARCHED AT LOWER FWD CORNER.  REMOVED AND REPLACED L2 WINDOW AND WINDOW HEAT CONTROLLER PER MM.
